MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421020
Medical Device Problem Codes Expulsion (2933); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the procedure after the subject coil was detached, it was stuck on the catheter tip.The physician used a guidewire to successfully separate the coil from the catheter tip and place the coil into the aneurysm.The procedure was completed successfully without any clinical consequences to the patient.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject coil was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that the detached coil inside the patient's aneurysm was stuck to the microcatheter and required the use of a guidewire to push it out.It's possible that the coil was still inside the microcatheter when it was detached, however this cannot be conclusively determined.An assignable cause of undeterminable will be assigned to this complaint as the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 1MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20664557
Report Number3008881809-2024-00539
Device Sequence Number20654349
Product Code HCG
UDI-Device Identifier04546540697967
UDI-Public(01)04546540697967(17)270609(10)24960629
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035421020
Device Lot Number24960629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER); SYNCHRO GUIDEWIRE (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown